Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the reason for orange color bleeding and tissue debris through vagina after taking letrozole ?

Hi,i am 32 years old married lady.I had always had regular period with dark colour blood .My last period was 03/03/11.Then i took letrozole 2.5mg for 5 days.on 30/03/11,orange colour bleeding occurs at 1st day of my period.But on 2nd day, bleeding stop and few tissue debris comes throuh my vagina.There was a myoma size 22 x 15mm on 25/05/10.Now what can i do?Am i pregnant?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
If you last period was 3rd march then you should have been due around now.I believe that pregnancy could have been an option and it might be a missed abortion.I need you to take a test for pregnancy asap.If its positive then you need to get an ultrasound asap and see a doctor.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor